MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. OSTEOSHIELD; COLLAGEN DENTAL MEMBRANE

COLLAGEN MATRIX, INC. OSTEOSHIELD; COLLAGEN DENTAL MEMBRANE
Catalog Number OSCRM1520
Health Effect - Clinical Code Foreign Body Reaction (1868)
Additional Manufacturer Narrative
Investigation could not be completed.Collagen matrix, inc.Could not obtain the product lot number and/or expiration date, therefore further assessment could not be performed.
 
Event or Problem Description
Clinician observed a foreign body reaction with the use of the membrane.The clinician thought it was caused by the membrane but also mentioned patient born and surgically born issues may have led to what was observed.Complaint states that the patient was not injured.

Brand Name
OSTEOSHIELD
Common Device Name
COLLAGEN DENTAL MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key6153397
Report Number2249852-2016-00016
Device Sequence Number19039749
Product Code NPL
UDI-Device IdentifierD716OSCRM15201
UDI-PublicD716OSCRM15201
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K003339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue NumberOSCRM1520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2016
Initial Report FDA Received Date12/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;